MAUDE Adverse Event Report: MINERVA SURGICAL, INC. GENESYS HTA ENDOMETRIAL ABLATION SYSTEM

MINERVA SURGICAL, INC. GENESYS HTA ENDOMETRIAL ABLATION SYSTEM
Model Number M006580210
Medical Device Problem Codes Fluid/Blood Leak (1250); No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/20/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the proximal end of the sheath component of the procerva procedural set broke during use.No adverse event to the patient or user was reported.
 
Additional Manufacturer Narrative
No adverse events were reported.It was reported the sheath broke during the cool down phase of the procedure, which resulted in leaking saline from the sheath.Although there is no reported adverse event, an mdr is being submitted as a malfunction report because it has been concluded that this device potentially failed to perform as intended.The sheath is not designed to break/leak during use.If this defect were to reoccur with heated saline, there is a potential for the device to cause or contribute to an adverse event (burn).The device has not been returned for evaluation.Therefore, failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.

Brand Name
GENESYS HTA ENDOMETRIAL ABLATION SYSTEM
Common Device Name
ENDOMETRIAL ABLATION SYSTEM
Manufacturer (Section D)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer (Section G)
MINERVA SURGICAL, INC.
4255 burton drive
santa clara CA 95054
Manufacturer Contact
michelle becker
4255 burton drive
santa clara, CA 95054
MDR Report Key16963753
Report Number3011011193-2023-00017
Device Sequence Number5452746
Product Code MNB
UDI-Device Identifier08714729809456
UDI-Public08714729809456
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P000040
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/02/2024
Device Model NumberM006580210
Device Catalogue NumberM006580210
Device Lot Number29130754
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2023
Initial Report FDA Received Date05/19/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/30/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale